English  |  正體中文  |  简体中文  |  Items with full text/Total items : 51510/86705 (59%)
Visitors : 8271336      Online Users : 83
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/20593

    Title: One-Sample Bayesian Predictive Interval of Future Ordered Observations for the Pareto Distribution
    Authors: Wu, J. W.;吳淑妃;Wu, Shu-fei;Yu, C. M.
    Contributors: 淡江大學統計學系
    Date: 2007-04-01
    Issue Date: 2009-11-30 12:53:01 (UTC+8)
    Publisher: Springer
    Relation: Quality and Quantity 41(2), pp.251-263
    DOI: 10.1007/s11135-006-9001-2
    Appears in Collections:[統計學系暨研究所] 期刊論文
    [統計學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback